Follow
S. Mansour Vaezpour
S. Mansour Vaezpour
Department of Mathematics and Computer Sciences, Amirkabir University of Technology, Tehran, Iran
Verified email at aut.ac.ir
Title
Cited by
Cited by
Year
Fixed point theorems in generalized partially ordered G-metric spaces
R Saadati, SM Vaezpour, P Vetro, BE Rhoades
Mathematical and Computer Modelling 52 (5-6), 797-801, 2010
2362010
Some results on fuzzy Banach spaces
R Saadati, SM Vaezpour
Journal of Applied Mathematics and Computing 17 (1), 475-484, 2005
1842005
Some extensions of Banach's contraction principle in complete cone metric spaces
P Raja, SM Vaezpour
Fixed point theory and applications 2008, 1-11, 2008
1472008
Erratum to: A Note to Paper" On the Stability of Cubic Mappings and Quartic Mappings in Random Normed Spaces"
R Saadati, SM Vaezpour, YJ Cho
Journal of Inequalities and Applications 2009, 1-6, 2009
1122009
On the stability of cubic mappings and quadratic mappings in random normed spaces
E Baktash, YJ Cho, M Jalili, R Saadati, SM Vaezpour
Journal of Inequalities and Applications 2008, 1-11, 2008
752008
The stability of the quartic functional equation in random normed spaces
D Miheţ, R Saadati, SM Vaezpour
Acta Applicandae Mathematicae 110 (2), 797-803, 2010
722010
Quicksort algorithm: application of a fixed point theorem in intuitionistic fuzzy quasi-metric spaces at a domain of words
R Saadati, SM Vaezpour, YJ Cho
Journal of Computational and Applied Mathematics 228 (1), 219-225, 2009
582009
Inequalities of FejÚr Type related to generalized convex functions
SM Aslani, MR Delavar, SM Vaezpour
International journal of analysis and applications 16 (1), 38-49, 2018
572018
A common fixed point theorem for cyclic operators on partial metric spaces
E Karapınar, N Shobkolaei, S Sedghi, SM Vaezpour
Filomat 26 (2), 407-414, 2012
542012
The stability of an additive functional equation in Menger probabilistic φ-normed spaces
D Miheţ, R Saadati, S Vaezpour
Mathematica Slovaca 61 (5), 817-826, 2011
50*2011
Nonlinear-random stability of an ACQ functional equation
R Saadati, MM Zohdi, SM Vaezpour
Journal of Inequalities and Applications 2011, 1-23, 2011
482011
Contractive mapping in generalized, ordered metric spaces with application in integral equations
L Gholizadeh, R Saadati, W Shatanawi, SM Vaezpour
Mathematical Problems in Engineering 2011, 2011
462011
A comparison between the Variational Iteration method and Trapezoidal rule for solving linear integro-differential equations
R Saadati, B Raftari, H Abibi, SM Vaezpour, S Shakeri
World Applied Sciences Journal 4 (3), 321-325, 2008
422008
Generalized distance and common fixed point theorems in Menger probabilistic metric spaces
D Oregan, SM Vaezpour, JK KIM
BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY 35 (2), 97-117, 2009
412009
Numerical solutions of the initial value problem for fractional differential equations by modification of the Adomian decomposition method
N Khodabakhshi, SM Vaezpour, D Baleanu
Fractional Calculus and Applied Analysis 17 (2), 382-400, 2014
392014
Generalization of fixed point theorems in ordered metric spaces concerning generalized distance
E Graily, SM Vaezpour, R Saadati, YJE Cho
Fixed Point Theory and Applications 2011 (1), 1-8, 2011
392011
Coincidence point theorem for generalized weakly contractions in ordered metric spaces
J Esmaily, SM Vaezpour, BE Rhoades
Applied Mathematics and Computation 219 (4), 1536-1548, 2012
382012
On the definition of fuzzy Hilbert spaces and its application.
M Goudarzi, SM Vaezpour
The Journal of Nonlinear Sciences and its Applications 2 (1), 46-59, 2009
342009
The convergence of He’s variational iteration method for solving integral equations
R Saadati, M Dehghan, SM Vaezpour, M Saravi
Computers & Mathematics with Applications 58 (11-12), 2167-2171, 2009
322009
t-Best approximation in fuzzy normed spaces
PSM VAEZ, F Karimi
IRANIAN JOURNAL OF FUZZY SYSTEMS 5 (2), 93-99, 2008
322008
The system can't perform the operation now. Try again later.
Articles 1–20